# SDR CALA0800006

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 3,951 hours, 378 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 070123139
- Condition: Malfunctioned
- Location: Aft Galley
- Part time: 398 hours, 378 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY OVEN 810/809 STARTED TO SMOKE.  PULLED C/B FOR OVEN 708-709-809-810 TO ISOLATE.  SMOKE STOPPED.  LEFT C/BS OUT FOR DURATION OF FLIGHT.  SOURCE OF SMOKE/ODOR FOUND OVEN 809 FAN INOP.  REMOVED OVEN 810/809.
